MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUETRACK; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUETRACK; BLOOD GLUCOSE SYSTEM
Model Number TRUETRACK
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/19/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product not yet returned for evaluation.Most likely underlying root cause: mlc-62-user had poor technique test strip udi# (b)(4).Note: manufacturer contacted customer (several attempts) in a follow-up call to ensure that the replacement products resolved the initial concern - unable to establish contact with the customer at this time.Product notification letter sent to customer to contact customer care.
 
Event or Problem Description
Consumer reported complaint for high blood glucose test results.The customer is concerned with tests results from results obtained of 272, 288 and 205 mg/dl.The customer's expected fasting blood glucose test result range is 100 - 130 mg/dl.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.During the call on (b)(6) 2018, a back to back blood test was not performed by the customer.High blood glucose results were obtained using test strip lot number ru5180.Customer stated strips are stored in the dining room but that this vial of test strips was left in his car for four hours on (b)(6) 2018 while he went to a doctor's appointment.The test strip lot manufacturer's expiration date is 04/16/2020 and open vial date was undisclosed.A new vial of test strips, lot number ru5216, manufacturer's expiration date of 06/19/2020, was opened during call to perform control test.Customer also stated that at times he turns off his air conditioning and uses a fan.The meter memory was reviewed for previous test result history: (b)(6).

Brand Name
TRUETRACK
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key7687046
Report Number1000113657-2018-00753
Device Sequence Number13611637
Product Code NBW
UDI-Device Identifier00050428264706
UDI-Public(01)00050428264706
Combination Product (Y/N)N
Initial Reporter StateNJ
PMA/510(K) Number
K032657
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 07/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/16/2020
Device Model NumberTRUETRACK
Device Catalogue NumberA4H01-81
Device Lot NumberRU5180
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/19/2018
Initial Report FDA Received Date07/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1